# SDR USAASB97312

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N576US
- Make and model: Boeing 737301
- Aircraft serial: 23741
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: BR9AXH5V3
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLT - FLT 2183 - AFTER TAKEOFF AND MOVING THE LANDING GEAR LEVER TO THE UP POSITION, THE NOSE GEAR RED UNSAFE LIGHT REMAINED ILLUMINATED.  NO VIBRATION WAS FELT.  RECYCLED GEAR WITH SAME RESULTS.  FLIGHT RETURNED TO FIELD AT CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE NOSE LANDING GEAR LATCHING RELAY R374 BAD.  REPLACED SAME.  SYSTEM OPS CHECKED GOOD.  CYCLED NOSE GEAR SEVERAL TIMES.  NO FAULTS NOTED.  (M)
